# SDR XCGA20150515001

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N560RK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600407
- Aircraft time: 6,796 hours, 6,139 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 6612050236
- Condition: Cracked
- Location: Rt Pylon
- Part time: 6,796 hours, 6,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 - 4 INSPECTION FOUND THE RT AFT UPPER PYLON SKIN CRACKED BETWEEN NS 121 & 127. 7.  CRACKS RANGING FROM 1/4 INCH TO 1 INCH IN LENGTH, ALL RADIATING FROM RIVET HOLES, WERE FOUND.  REPAIRED CRACKS BY CUTTING DAMAGED SKIN OUT & INSTALLING INTERNAL DOUBLER & FILLER IAW REPAIR DEFINITION S-560-0407 06RD.
